Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes salty taste in mouth and black furry tongue?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
hi i had 5 teeth removed under general anesthetic on 29 november 2013 ever since ive noticed a salty taste in my mouth and a black furry tongue . the tongue colour is starting to go back to normal now but when i cough up mucus i have an incredible taste of salt again any ideas
Posted Sat, 8 Feb 2014 in General Health
Answered by Dr. Alokkalyani 51 minutes later
Brief Answer: may be related to gastritis Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. I think it is due to some gastritis, although normally gastritis is causing burning pain and sour - bitter taste, but salty taste is also possible, you can take antacid and discuss with your doctoe to prescribe medicine to gastritis also avoid tea/smoking If you have any further queries, please donot hesitate to ask me again Hope this helps and provides answers to your question. I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor